# SDR REXA2013122102415

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 24,013 hours, 21,599 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Ruptured
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER OXYGEN MASK RUPTURED.  R & R OXYGEN MASK IAW AMM 35-11-12.  LEAK AND OPS CHECKED NORMAL.
